# SDR DALA2017040702800

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANELS 826E, 826B. 826E AND 826B WERE REPLACED PER AMM 53-20-01-201.
